# SDR SWAA001739

- Difficulty date: September 14, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 59,423 hours, 64,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Cracked
- Location: Row 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK COVER CRACKED AT ROW 11.  REPAIRED TRACK COVER PER MM.
